link to homepage
Mathematics


 

Martial Longla, Ph.D.
Assistant Professor
Department of Mathematics
University of Mississippi
Ph.D., University of Cincinnati, 2013


Contact Information

Hume Hall 308
Phone: (662) 915-7436
Email: mlongla@olemiss.edu
Fax: (662) 915-5491


Teaching - Spring 2014

Office hours : MW 11:20 am - 12:35 pm, and by appointment

Math 305 (Foundations of Mathematics) : MW 10:00 - 11:15 am in South Residential College 113
Math 555 (Advanced Calculus I) : MW 2:30 - 3:45 pm in Hume 331


Research Interests

Probability Theory (Stochastic processes, Markov chains, Reversible Markov chains, Central limit theorems, dependence coefficients and application);
Statistics (Kernel estimation of dependent data, Bayesian analysis, Survival analysis, Methods of estimation, Modelling and testing with Markov chains, Large sample theory)

Publication List in MathSciNet


Selected Publications
  • Remarks on limit theorems for reversible Markov processes, in preparation.
  • On mixtures of copulas and mixing coefficients, in preparation.
  • On CLT for reversible Markov chains (with M. Peligrad, and H. Sang), in preparation.
  • An Objective Bayesian Estimation of Parameters in a Log-binomial Model (with R. Zhou, S. Sivaganesan), Journal of Statistical Planning and Inference (2013).
  • Remarks on the speed of convergence of mixing coefficients and applications. Statistics and Probability letters, 83 (2013) pp. 2439-2445.
  • On Dependence Structure of Copula-based Markov chains. ESAIM PS, (2013).
  • Some aspects of modeling dependence in copula-based Markov chains (with M. Peligrad). J. Multivariate Anal. 111 (2012), pp. 234–240.
  • On the functional central limit theorem for reversible Markov chains with nonlinear growth of the variance (with C. Peligrad, M. Peligrad). J. Appl. Probab. 49 (2012), no. 4, pp. 1091–1105.